# SDR DALA2022060703968

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION OUT LIMITS ON SIDE PLATE FLOOR PANEL BTW STA 660 TO 700 IN REF. TO NRC 00208. CORRECTIVE ACTION: SUMMARY OF NRC 00636-CORROSION LEVEL 2- SIDE PLATE RH FLOOR PANEL BTW STA 660 TO 700 WAS REPAIRED PER B757-200 SRM. (2261863)
